MathSciNet Relay Station
MathSciNet bibliographic data
MR1954266 (2004a:53108) 53D35 (37C27 37C85 37J05 57R30)
Hofer, H.; Wysocki, K.; Zehnder, E. Finite energy foliations of tight three-spheres and Hamiltonian dynamics. Ann. of Math. (2) 157 (2003), no. 1, 125–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement